# SDR WRLA20110512485

- Difficulty date: May 12, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 71,044 hours, 9,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Reveal
- Part number: 65B01837185
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT DOOR REVEAL POS: L/1 FWD LOWER SIZE OF 1 INCH.  REPAIRED IAW FRR WOA-744-001 PER KAL-WLD-11-0003-02B DATED 10 MAY 2011.
